# SDR SWIA200312536

- Difficulty date: October 23, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 10,975 hours, 9,883 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Rod End
- Condition: Excess Play
- Location: Rudder Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

RUDDER PEDAL VIBRATION FELT IN LEFT AND RIGHT INPUTS DURING CLIMB TO FL200 AND IN ROUGH AIR.  ALSO FELT IN SMOOTH AIR BELOW FL200.  FOUND NR 1 RUDDER ACTUATOR ROD END WITH EXCESSIVE PLAY.  REPLACED NR 1 ACTUATOR ROD END BOLT AND BUSHING IAW MM 27-24-01.  OPS CHECKS GOOD AT THIS TIME.
